# SDR FDEA201806051396

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 50,396 hours, 23,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, CRACK IN UPPER SURFACE AT FS 324 AND APPROX RBL 55. REMOVED CORROSION IAW SRM 51-10-02-0G, EVALUATED AREA ORIGINAL MAT .120", MAT REMAINING .077", MAT LOSS .043", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A FIG DETAIL VI, CUT OUT, FABRICATED AND INSTALLED REPAIR FLOORBEAM SECTION STA 324, RBL 12.5 TO RBL 70 IAW SRM 53-10-08-2R FIG 201 DETAIL II REPAIR 1. (NOTE: NO CRACK FOUND.)
